# SDR TAMF20220301020

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 28,313 hours, 8,668 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 28,149 hours, 8,550 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 31596
- Part serial: 1708
- Condition: Deflated
- Location: Zone 700
- Part time: 8,427 hours, 1,925 cycles
- Component: Wheel, Lindberg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TOWING OF THE N335QT AIRCRAFT THE TOW BAR CAME LOOSE AND HIT THE NOSE GEAR AND ITS RIGHT WHEEL.IN ACCORDANCE WITH AIRBUS AMM 32-21-00-220-814-A DETAILED INSPECTION OF NLG, SLIDING TUBE, EXTERNAL SURFACE WERE PERFORMED. GVI WAS PERFORMED TO NLG, NO LEAKS WERE FOUND. RH NOSE LANDING GEAR WHEEL WAS FOUND DEFLATED AND BOTH WHEELS WERE REPLACED.
NOSE WHEEL INFORMATION:
LH WHEEL (PN OFF: 3-1596), (PN ON: 3-1596), (SN OFF: 40113), (SN ON 2296).
RH WHEEL (PN OFF: 3-1596), (PN ON: 3-1596), (SN OFF: 1708), (SN ON 42123).
